| Model Number |
9500-160 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a sensor issue occurred.Data was evaluated and the allegation was confirmed as signal loss greater than an hour was confirmed.The probable cause was determined to be signal loss due to the transmitter and app were not being able to establish a connection.The reported event of a sensor issue is reportable based on the finding of signal loss greater than an hour.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).